# SDR USAAD01097

- Difficulty date: May 7, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39613011
- Condition: Failed
- Location: Ac Bay
- Part time: 42,941 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DTW-PHL FLT 298 - AFTER TAKEOFF, THERE WAS A STRONG CHEMICAL SMELL.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AIR CONDITIONING FLOW CONTROL VALVE AND WATER SEPARATOR.  (M)
